# SDR AALA201609169014

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 12,001 hours, 1,893 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  OVEN NR 1 6-11, AFT GALLEY, MAKES POPPING NOISE AND HAS AN ELECTRICAL ODOR WHEN COOKING.  MAINTENANCE REPLACED GALLEY OVEN PER AMM 25-35-19.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
